# SDR AALA990855

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emer Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT SIDE EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED WIRE ON LEFT SIDE EXTERIOR OVERWING EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
